MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SUTURE
Model Number SV-2295
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Retain samples from the same lot were tested for finished goods testing, including suture tensile strength and needle attachment testing.Test results show that all retain samples passed.Retains were also used to simulate the suturing process through a silicone block and all retains passed the simulated suturing process; no breaks of needles or suture was observed.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "at the end of an open procedure to suture the wound after tooth extraction using the knot tying technique, the needle broke.Another device from the same lot was used to complete the case.There was no patient injury.

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key11870360
Report Number3006981798-2021-00005
Device Sequence Number14253679
Product Code GAM
UDI-Device Identifier10884521151390
UDI-Public10884521151390
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2022
Device Model NumberSV-2295
Device Catalogue NumberSV-2295
Device Lot Number19082714FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1